# SDR R61A201204060226

- Difficulty date: April 6, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 11,355 hours, 9,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17004080001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND POSSIBLE CORROSION IN A FEW AREAS OF THE RT SEAT TRACK FROM THE R1 DOOR AND FWD.  MX REMOVED AND REPLACED THE RT SEAT TRACK IAW EMB 170/175 SRM 51-40-00, 51-40-04, 51-40-02,51-41-02, 51-41-01, 51-43-01, 51-23-06.  P/N 170-04080-001 (SPLICE).
